2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics

Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 1 No. 3
Homotopy Perturbation Method for Advection Problems
Syed Tauseef Mohyud-Din1, Ahmet Yildirim2
1. HITEC University, Taxila Cantt. Pakistan.
2. Ege University, Science Faculty, Dept. of Mathematics, 35100 Bornova İzmir, Turkey
    Email: syedtauseefs@hotmail.com (Syed Tauseef Mohyud-Din)
Abstract: In this paper, we apply homotopy perturbation method (HPM) to solve homogeneous and inhomogeneous advection problems which arise in various branches of physics, engineering and applied sciences. The suggested algorithm is more efficient and easier to handle as compare to decomposition method. Numerical results clearly reveal the efficiency and accuracy of the proposed algorithm.

Keywords: Homotopy perturbation method, He’s polynomials, advection problems

Biographical Notes:


Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 1187032th visitor.